| Catalog Number |
07P72-20 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported falsely elevated co2 results generated on the alinity c processing module on multiple patients.Example results provided: pt 1 initial result= 31 rerun other instruments = 25.Pt 2 initial result= 36 rerun other instruments = 26.Pt 3 initial result= 31 rerun other instruments = 24.Customer normal range (22-28 meq/l).No impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer reported falsely elevated co2 results generated on the alinity c processing module on multiple patients.Example results provided: pt 1 initial result= 31 rerun other instruments = 25, pt 2 initial result= 36 rerun other instruments = 26, pt 3 initial result= 31 rerun other instruments = 24, customer normal range (22-28 meq/l).No impact to patient management was reported.
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot 68432uq05.Trending review determined no trends for elevated results for the product.The issue appears to be sample specific since samples were rerun using the same lot of reagent and generated acceptable results.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of carbon dioxide (co2) reagent (ln 7p72-20) lot 68432uq05, was identified.